It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hello all, I was curious of others experience with stopping Birth Control Pills and if you had problems AFTER taking them, like withdrawal effects.. I was on a Pill called Mircette, for only a year and stopped taking them in November, due to health problems that arose as a result of being on them, some of which were (low blood sugar, anxiety got worse, developed signs of Candidiasis which is intestinal yeast overgrowth which causes multiple problems, dizziness, new allergies to food, constant fatigue, extreme hunger) and almost 6 months after stopping the pills, I'm STILL having side effect of being off of them, most of which stem from what appears to me of having a hormone imbalance.. The first two months after stopping the pill went smooth, I had my period like normal and thought the road from takin' B-control Pills was clear, NOT..! Strangely after getting two normal periods AFTER stopping the pill in Nov., In January my period didn't come as scheduled... In fact it was almost 3 months late and I didn't end up gettin my period until April 14th, and when it came it was very light.. Needless to say after 3 months of no period, I was relived to get it.. Finally thinking my body was back on track, long and behold another brick wall to recovery comes and my period (although light) hasn't stopped since April 14th and todays date is May, 13.. I know my doctor mentioned it can take your body 3 to 6 months to resume to normal, but Gee wiz.! I didn't think it would be this whackey.. Can anyone relate to this after pill Madness, or relate to the conditions I mentioned above, with being on the pills.. Any stories, or information on my message would be appreciated.. Thanks in Advance..!





All times are GMT -7. The time now is 04:56 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!